Translator Disclaimer
April 2020 Jacobi spectral discretization for nonlinear fractional generalized seventh-order KdV equations with convergence analysis
R. M. Hafez, Y. H. Youssri
Tbilisi Math. J. 13(2): 129-148 (April 2020). DOI: 10.32513/tbilisi/1593223223

Abstract

We developed a numerical scheme to solve the nonlinear fractional (NF) generalized seventh order KdV (sKdV) equation with time-space-fractional using the shifted Jacobi collocation method. Basically, a time-space collocation approximation for temporal and spatial discretizations is employed efficiently to tackle these equations. The convergence and stability analyses of the suggested basis functions are presented in-depth. The validity and efficiency of the proposed method are investigated and verified through numerical examples.

Acknowledgment

The authors would like to thank the handling editor for his effort in the proof reading of the paper and also for his constructive and valuable comments which have improved the paper.

Citation

Download Citation

R. M. Hafez. Y. H. Youssri. "Jacobi spectral discretization for nonlinear fractional generalized seventh-order KdV equations with convergence analysis." Tbilisi Math. J. 13 (2) 129 - 148, April 2020. https://doi.org/10.32513/tbilisi/1593223223

Information

Received: 8 May 2019; Accepted: 8 October 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117810
Digital Object Identifier: 10.32513/tbilisi/1593223223

Subjects:
Primary: 35Q53
Secondary: 33C45, 34A08, 65M70

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top